# SDR RRXA96093

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 790-795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL AT Y= 790 TO Y= 795, X=33, SKIN HAS CORROSION DAMAGE PASS LIMITATIONS IAW SRM 53-2-0.  REPAIRED INNER SKIN DAMAGE BY FABRICATING NEW SKIN PART IAW DAC-DRWG 5642970, SRM 53-2-0, 51-3-2, 51-1-22 AND TREATED AREA DC-8 SRM 51-1-8.
